Asymptotic behavior in neutral difference equations with variable coefficients and more than one delay arguments

George E Chatzarakis, G. N. Miliaras

Abstract


In this paper, we study the asymptotic behavior of the solutions of a neutral type difference equation of the form

Δ[x(n)+∑_{j=1}^{w}q_{j}(n)x(τ_{j}(n))]+p(n)x(σ(n))=0,    n≥0

where (p(n))_{n≥0} is a sequence of positive real numbers such that p(n)≥p, p∈ℝ₊, τ_{j}(n), j=1,...,w are general retarded arguments, σ(n) is a general deviated argument (retarded or advanced), (q_{j}(n))_{n≥0}, j=1,...,w are sequences of real numbers, and Δ denotes the forward difference operator Δx(n)=x(n+1)-x(n).


Full Text: PDF

How to Cite this Article:

George E Chatzarakis, G. N. Miliaras, Asymptotic behavior in neutral difference equations with variable coefficients and more than one delay arguments, Journal of Mathematical and Computational Science, Vol 1, No 1 (2011), 32-52

Copyright © 2011 George E Chatzarakis, G. N. Miliaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS